# SDR AALA996008

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Row 26-32
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - 'E' PATH LIGHTS IN ROW 26 THROUGH 32 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD. (M)
